# SDR ASAA2016070817325

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 33,726 hours, 9,846 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000,  FOUND NR 1 ENGINE TO HAVE ECONOMIC MESSAGE 73-31371 ON FLIGHT LEG 2.  NO HISTORY 90 DAYS.  ACFT GROUNDED.   NOT SHOWING ANY RECENT FAULTS OR LOGGING ANY FAULTS IN FAULT HISTORY.  FAULT CODE 73-31371 UPPER EGT SECTORS READING HIGH.  PERFORMED EEC BITE TEST REF FIM 73-00, TASK 801.  NO DEFECTS NOTED.
